Abstract and Applied Analysis

Integral Majorization Theorem for Invex Functions

M. Adil Khan, Adem Kılıçman, and N. Rehman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We obtain some general inequalities and establish integral inequalities of the majorization type for invex functions. We give applications to relative invex functions.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 149735, 4 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Adil Khan, M.; Kılıçman, Adem; Rehman, N. Integral Majorization Theorem for Invex Functions. Abstr. Appl. Anal. 2014 (2014), Article ID 149735, 4 pages. doi:10.1155/2014/149735. https://projecteuclid.org/euclid.aaa/1412278558

Export citation


  • N. S. Barnett, P. Cerone, and S. S. Dragomir, “Majorisation inequalities for Stieltjes integrals,” Applied Mathematics Letters, vol. 22, no. 3, pp. 416–421, 2009.
  • J. E. Pecaric, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings and Statistical Applications, Academic Press, New York, NY, USA, 1992.
  • C. P. Niculescu and F. Popovici, “The extension of majorization inequalities within the framework of relative convexity,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 1, article 27, pp. 1–6, 2006.
  • J. Pečarić and S. Abramovich, “On new majorization theorems,” Rocky Mountain Journal of Mathematics, vol. 27, no. 3, pp. 903–911, 1997.
  • A. Ben-Israel and B. Mond, “What is invexity?” Journal of the Australian Mathematical Society B, vol. 28, no. 1, pp. 1–9, 1986.
  • M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981.
  • B. D. Craven, “Duality for generalized convex fractional programs,” in Generalized Concavity in Optimization and Economics, S. Schaible and W. T. Ziemba, Eds., pp. 473–489, Academic Press, New York, NY, USA, 1981.
  • M. A. Noor, “Invex equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 463–475, 2005.
  • S. K. Mishra and G. Giorgi, Invexity and Optimization, Springer, New York, NY, USA, 2008.
  • S. K. Mishra, J. S. Rautela, and R. P. Pant, “Optimality and duality in complex minimax optimization under generalized $\alpha $-invexity,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 2, pp. 357–368, 2010.
  • S. K. Mishra and N. G. Rueda, “Generalized invexity-type conditions in constrained optimization,” Journal of Systems Science and Complexity, vol. 24, no. 2, pp. 394–400, 2011.
  • S. K. Padhan and C. Nahak, “Second order duality for the variational problems under $\rho $-($\eta $,$\theta $)-invexity,” Computers and Mathematics with Applications, vol. 60, no. 12, pp. 3072–3081, 2010.
  • M. Niezgoda and J. Pečarić, “Hardy-Littlewood-Pólya-type theorems for invex functions,” Computers and Mathematics with Applications, vol. 64, no. 4, pp. 518–526, 2012.
  • L. Maligranda, J. E. Pecaric, and L. E. Persson, “Weighted favard and berwald inequalities,” Journal of Mathematical Analysis and Applications, vol. 190, no. 1, pp. 248–262, 1995. \endinput